# SDR 29GA95757070811A

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 29,004 hours, 34,178 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP, DISCOVERED MINOR SPOT OF CORROSION ON THE LT WING "J" STRINGER JUST OTBD OF WS 114.25.  REMOVED CORROSION AND REPAIRED STRINGER.
